Advanced Search

  Select All
Shahroud Azami
AIMS Mathematics, 2017, 2(2): 230-243. doi: 10.3934/Math.2017.2.230
Abstract     + HTML     + PDF(215 KB)
Jun He
AIMS Mathematics, 2018, 3(1): 253-262. doi: 10.3934/Math.2018.1.253
Abstract     + HTML     + PDF(258 KB)
Vincenzo Capasso, Sebastian AniȚa
Abstract     + HTML     + PDF(540 KB)
Wisdom S. Avusuglo, Kenzu Abdella, Wenying Feng
Abstract     + HTML     + PDF(818 KB)
Kazuo Yamazaki, Xueying Wang
Abstract     + HTML     + PDF(529 KB)
Svetlana Bunimovich-Mendrazitsky, Yakov Goltser
Chiu-Yen Kao, Yuan Lou, Eiji Yanagida
Arthur D. Lander, Qing Nie, Frederic Y. M. Wan
Li-Tao Zhang, Chao-Qian Li, Yao-Tang Li
Rabah Khaldi, Assia Guezane-Lakoud
AIMS Mathematics, 2019, 4(3): 506-515. doi: 10.3934/math.2019.3.506
Erdal Bas, Ramazan Ozarslan
AIMS Mathematics, 2019, 4(3): 593-612. doi: 10.3934/math.2019.3.593
Abstract     + HTML     + PDF(817 KB)
Mukhamed Aleroev, Hedi Aleroeva, Temirkhan Aleroev
AIMS Mathematics, 2019, 4(3): 714-720. doi: 10.3934/math.2019.3.714
Sze-Bi Hsu, Feng-Bin Wang, Xiao-Qiang Zhao
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals